# SDR IPXA2015040287647

- Difficulty date: April 1, 2015
- Submitted: April 3, 2015
- Operation: Air carrier
- Aircraft: N351UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37874
- Aircraft time: 7,663 hours, 2,603 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Dislodged
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR SEAL "WHISTLED" OR LEAKED FROM LIFTOFF TO SHORT FINAL.  FOUND CREW ENTRY DOOR SEAL OUT OF SEAL RETAINER.  RE-INSTALLED SEAL IAW AMM 52-09-01-4, REV 114.02 03/05/15.
